# SDR C2XA09IA082

- Difficulty date: March 17, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145EP
- Aircraft serial: 145054
- Aircraft time: 22,687 hours, 21,334 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 72875775
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2803 - DURING PREFLIGHT INSPECTION THE LEFT EMERGENCY EXIT SIGN WAS FOUND TO BE INOPERATIVE.  MAINTENANCE RE-SECURED THE ELECTRICAL CONNECTION TO THE SIGN, OPERATIONALLY TESTED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
